# SDR WX0A2015080372768

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,120 hours, 31,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AROUND ROW 28 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
